# SDR HNAA2025043000284

- Difficulty date: March 11, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F033051 NLG WHEEL WELL UPPER SKIN POSSIBLE CRACK JUST ABOVE THE RH NOSE SPIN BRAKE.  PERFORMED DOUBLER REPAIR TO THE NLG WHEEL WELL UPPER SKIN AT THE RH NLG SPIN BRAKE IAW EMB 145 SRM 53-11-10RE, ITEM 2, FIG 201, SHEET 1 AND 2 AND EO1-53-25-0125.
